# SDR SWAA2014071529994

- Difficulty date: July 9, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 21,253 hours, 12,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 115A3757
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR SHEAR FITTING DEFECTIVE AT BS 540 LBL 32.4.  REPAIRED FITTING IAW EA.
